The sympletic nature of the space of projective connections on Riemann surfaces.
Mathematische Annalen, Tome 305 (1996) no. 2, pp. 161-182
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact Riemann surfaces, monodromy representations, projective connections, monodromy mapping, symplectic structures
@article{MAN_1996__305_2_165438,
author = {Shingo Kawai},
title = {The sympletic nature of the space of projective connections on {Riemann} surfaces.},
journal = {Mathematische Annalen},
pages = {161--182},
year = {1996},
volume = {305},
number = {2},
zbl = {0848.30026},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__305_2_165438/}
}
Shingo Kawai. The sympletic nature of the space of projective connections on Riemann surfaces.. Mathematische Annalen, Tome 305 (1996) no. 2, pp. 161-182. http://geodesic.mathdoc.fr/item/MAN_1996__305_2_165438/